# SDR F3LA200700047

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 19,612 hours, 8,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EPSU AFT L FAULTED.  CLEANED AND INSPECTED PINS ON CONNECTOR TO EPSU AFT L POWER SUPPLY.  PERFORMED EMERGENCY LIGHT TEST PER AMM 23-73-00-861-001 AND 33-51-38.  OPS TEST GOOD.
